Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 129, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2015, 2:29 AM CDT for Crawford County, Franklin County, Arkansas. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 2:29 AM CDT (07:29 UTC)
- Expired
- May 10, 2015, 2:58 AM CDT
- In force
- 29 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR
The radar
The Western Arkansas radar (KSRX), 46 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 2:35 AM CDT | TSTM WND DMG | Ozark, AR | SCATTERED TREES WITH BROKEN LIMBS IN SOUTHERN HALF OF COUNTY. SOME SMALL TREES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 81 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
551
WUUS54 KTSA 100729
SVRTSA
ARC033-047-100815-
/O.NEW.KTSA.SV.W.0129.150510T0729Z-150510T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
229 AM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
* UNTIL 315 AM CDT
* AT 226 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOUNTAINBURG TO 7 MILES SOUTHEAST OF MULBERRY TO
CHARLESTON TO BLOOMER...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL AND FLOODING RAIN.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...LOCKE...TONEY...LONELM...
MEG...FERN...PETER PENDER...CRAVENS...OZARK...BIDVILLE...JETHRO...
ETNA...WIEDERKEHR VILLAGE...ALTUS...WATALULA...DENNING...
PARADISE...BARNES...ALIX...TURNERS BEND...CASS...REDDING...MOUNTAIN
TOP AND TAFT.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 18 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3539 9371 3541 9380 3532 9381 3532 9408
3544 9408 3544 9410 3559 9420 3575 9413
3574 9370 3539 9370
TIME...MOT...LOC 0729Z 257DEG 29KT 3565 9411 3543 9395
3536 9399 3528 9412
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
326
WWUS54 KTSA 100758
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
258 AM CDT SUN MAY 10 2015
ARC033-047-100808-
/O.CAN.KTSA.SV.W.0129.000000T0000Z-150510T0815Z/
CRAWFORD AR-FRANKLIN AR-
258 AM CDT SUN MAY 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN AND EASTERN CRAWFORD
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 3539 9371 3541 9380 3532 9381 3532 9408
3544 9408 3544 9410 3559 9420 3575 9413
3574 9370 3539 9370
TIME...MOT...LOC 0758Z 257DEG 29KT 3569 9369 3548 9367
3541 9371 3533 9384
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:11 AM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 10, 12:11 AM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1211 AM CDT SUN MAY 10 2015
.DISCUSSION...
THUNDERSTORMS/SHOWERS TO AFFECT TAF SITES KMLC KXNA KFYV KROG KFSM
THROUGH ABOUT 09Z-10Z. ADDITIONAL SHOWERS THUNDERSTORMS ENTIRE TAF
AREA LIKELY IN 14Z-19Z TIME PERIOD...AFTER A BREAK MORE THUNDER WITH
APPROACHING COLD FRONT LATE IN TAF PERIOD AFTER 00Z.
&&
.PREV DISCUSSION... /ISSUED 957 PM CDT SAT MAY 9 2015/
DISCUSSION...
AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE
OVERNIGHT...ESPECIALLY FROM EAST CENTRAL AND SOUTHEAST OKLAHOMA
INTO NORTHWEST ARKANSAS. THE SEVERE THREAT HAS DIMINISHED...BUT
MAY STILL SEE AN ISOLATED SEVERE STORM OVERNIGHT FROM SOUTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS. FLOODING WILL CONTINUE TO BE THE
MAIN THREAT OVERNIGHT. HAVE ADJUSTED FIRST PERIOD ELEMENTS TO FIT
CURRENT AND EXPECTED CONDITIONS OVERNIGHT.
UPDATE ON THE WAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 77 52 70 49 / 80 60 10 10
FSM 78 63 76 54 / 80 90 30 10
MLC 77 59 72 51 / 80 80 20 10
BVO 78 52 70 44 / 80 60 10 10
FYV 74 59 71 46 / 80 90 30 10
BYV 77 59 72 48 / 70 90 40 10
MKO 77 55 71 50 / 80 80 10 10
MIO 76 54 69 45 / 80 70 10 10
F10 75 55 71 51 / 80 80 10 10
HHW 79 63 77 55 / 80 80 30 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...06
LONG TERM....18Hazardous weather outlook, May 9, 5:18 PM CDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT SAT MAY 9 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 PM CDT SAT MAY 9 2015
...FLASH FLOODING AND SEVERE WEATHER THREATS CONTINUE THROUGH SUNDAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
HEAVY RAIN...FLASH FLOOD...AND SEVERE WEATHER POTENTIAL WILL CONTINUE
THROUGH TONIGHT...WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED
TO AFFECT PARTS OF EASTERN OKLAHOMA AND WESTERN ARKANSAS.
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE ONGOING LATE THIS
AFTERNOON ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
FLASH FLOODING AND SOME SEVERE WEATHER RISK WILL CONTINUE WITH
THESE STORMS THROUGH THIS EVENING.
ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO CONTINUE TO ORGANIZE
THIS EVENING NEAR THE DRYLINE ACROSS WESTERN OKLAHOMA AND INTO
CENTRAL TEXAS. THESE THUNDERSTORMS MAY AFFECT MAINLY PARTS OF
EASTERN OKLAHOMA AFTER MIDNIGHT TONIGHT...WITH BOTH A SEVERE
WEATHER AND HEAVY RAIN AND FLASH FLOOD THREAT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
MORE WIDESPREAD SEVERE THUNDERSTORMS AND ADDITIONAL FLASH FLOODING
WILL BE LIKELY SUNDAY AND INTO SUNDAY NIGHT...AS AN UPPER LOW
EJECTS INTO THE PLAINS AND A COLD FRONT FINALLY PUSHES THROUGH
THE REGION. SUBSTANTIAL FLOODING LOOKS PROBABLE WITH WIDESPREAD
RAINFALL AMOUNTS IN THE 1 TO 3 INCH RANGE EXPECTED...ON TOP OF THE
ALREADY SATURATED SOILS. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY SEVERE WEATHER THREATS. THE THUNDERSTORMS AND RAIN WILL
TAPER OFF FROM NORTHWEST TO SOUTHEAST INTO EARLY MONDAY MORNING AS
DRY AIR MOVES IN BEHIND THE FRONT.
THUNDERSTORM POTENTIAL WILL INCREASE ONCE AGAIN TOWARDS THE MIDDLE
OF NEXT WEEK AS SOUTHERLY WINDS TRANSPORT MOISTURE BACK INTO THE
REGION. SEVERE WEATHER POTENTIAL WILL BE LOW NEXT WEEK AS THE FLOW
ALOFT WEAKENS OVER OUR REGION.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 9, 11:10 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1110 PM CDT SAT MAY 9 2015
OKZ071-073-100500-
MCINTOSH OK-PITTSBURG OK-
1110 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND PITTSBURG
AT 1110 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF SCIPIO TO 4 MILES NORTHWEST OF
ASHLAND...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HANNA...MCALESTER...ASHLAND...
SAVANNA...HAILEYVILLE...DOW...HAYWOOD...BACHE...ALDERSON...KREBS...
ARPELAR...SCIPIO...CROWDER...INDIANOLA...CANADIAN...ARROWHEAD STATE
PARK AND MCALESTER REGIONAL AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL...WIND
GUSTS TO 50 MPH AND VERY HEAVY RAINFALL. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3505 9610 3507 9607 3509 9607 3513 9601
3514 9602 3516 9599 3518 9599 3533 9559
3482 9556 3471 9609
TIME...MOT...LOC 0410Z 243DEG 25KT 3503 9611 3480 9611Special weather statement, May 10, 12:05 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1205 AM CDT SUN MAY 10 2015
OKZ070>075-100545-
HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH
OK-
1205 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...EASTERN MCINTOSH...NORTHEASTERN PITTSBURG AND NORTHERN
LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH
AT 1205 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EUFAULA TO ARROWHEAD STATE PARK TO 3 MILES SOUTH OF
BLOCKER TO BACHE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...
LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...KANIMA...WILBURTON...
GOWEN...PANOLA...RED OAK...EUFAULA...DOW...BACHE...BLOCKER...
FEATHERSTON...CROWDER...QUINTON...CANADIAN...BRIARTOWN...PORUM...
ARROWHEAD STATE PARK AND ROBBERS CAVE STATE PARK.
A LARGE PORTION OF HASKELL...EASTERN MCINTOSH...SOUTHEASTERN
MUSKOGEE...NORTHEASTERN PITTSBURG...WESTERN SEQUOYAH AND NORTHERN
LATIMER COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 1245 AM
CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. VERY HEAVY RAINFALL WILL OCCUR AS WELL.
LAT...LON 3550 9499 3525 9499 3511 9495 3490 9502
3486 9569 3502 9566 3516 9568 3534 9560
TIME...MOT...LOC 0505Z 260DEG 30KT 3528 9556 3517 9560
3503 9555 3491 9561Special weather statement, May 10, 12:46 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1246 AM CDT SUN MAY 10 2015
ARZ019-020-029-100630-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
1246 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN FRANKLIN AND NORTHERN SEBASTIAN
AT 1246 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF BONANZA...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CONCORD...URSULA...VESTA...
BARLING...LAVACA...BONANZA...JENNY LIND...RYE HILL...CENTRAL CITY...
ALMA...KIBLER AND FORT SMITH REGIONAL AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 TO 50 MPH.
LAT...LON 3537 9400 3517 9437 3523 9444 3531 9444
3553 9421
TIME...MOT...LOC 0546Z 229DEG 22KT 3523 9437Special weather statement, May 10, 12:49 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1249 AM CDT SUN MAY 10 2015
ARZ019-029-OKZ068-072-074>076-100645-
CHEROKEE OK-CRAWFORD AR-HASKELL OK-LATIMER OK-LE FLORE OK-SEBASTIAN
AR-SEQUOYAH OK-
1249 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHERN LE FLORE AND NORTHERN LATIMER
AT 1246 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF BOX TO 3 MILES WEST OF STIGLER TO
LEQUIRE TO 3 MILES NORTHWEST OF PANOLA...MOVING EAST AT 40 MPH.
ALL OF CRAWFORD SEBASTIAN SEQUOYAH AND PORTIONS OF SOUTHEAST
CHEROKEES AND NORTHERN LEFLORE NORTHERN LATIMER AND HASKELL
MAY BE IMPACTED BY THIS LINE OF STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3505 9422 3494 9443 3486 9538 3505 9529
3519 9536 3530 9530 3527 9523 3531 9517
3537 9516 3538 9511 3546 9505 3553 9513
3565 9511 3569 9481 3564 9480 3564 9447
3573 9448 3576 9408 3532 9408
TIME...MOT...LOC 0546Z 255DEG 36KT 3563 9493 3526 9515
3512 9508 3497 9521Local storm report, May 10, 12:53 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1253 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM FLASH FLOOD FORT SMITH 35.39N 94.40W
05/10/2015 SEBASTIAN AR STORM CHASER
OVER ONE FOOT OF WATER COVERING THE ROAD ON WHEELER
AVENUE NEAR THE CROSS SECTION WITH FRESNO IN FORT SMITH.
&&
GEWLocal storm report, May 10, 1:51 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
151 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 AM FLASH FLOOD VERNON 35.22N 95.93W
05/10/2015 MCINTOSH OK EMERGENCY MNGR
FIRE DEPT CONDUCTING WATER RESCUES FROM VEHICLES.
&&
CKHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 45 min |
| May 9, 7:54 PM CDT | Flash Flood Warning | TSA | Crawford, Sebastian, Washington | 6 hr |
| May 9, 8:45 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 9 hr |
| May 10, 12:46 AM CDT | Special Weather Statement | TSA | Sebastian | 44 min |
| May 10, 12:49 AM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 56 min |
| May 10, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 48 min |
| May 10, 1:57 AM CDT | Flash Flood Warning | TSA | Crawford, Sebastian, Washington | 3 hr |
| May 10, 4:34 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 59 hr |
| May 10, 4:57 AM CDT | Areal Flood Warning | TSA | Crawford, Sebastian, Washington | 6 hr |
| May 10, 5:22 AM CDT | River Flood Warning | TSA | Crawford | 20 hr |
| May 10, 5:27 AM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 6 hr |
| May 10, 8:11 AM CDT | River Flood Advisory | TSA | Crawford, Franklin | 37 hr |
| May 10, 8:19 AM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 3 days |
| May 10, 9:48 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 6 hr |
| May 10, 10:27 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 48 min |
| May 10, 10:51 AM CDT | Tornado Warning | TSA | Sebastian | 24 min |
| May 10, 11:01 AM CDT | Tornado Warning | TSA | Sebastian | 14 min |
| May 10, 11:03 AM CDT | Special Weather Statement | TSA | Benton, Carroll, Madison, Washington | 72 min |
| May 10, 11:13 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 62 min |
| May 10, 11:57 AM CDT | Severe Thunderstorm Warning | TSA | Madison | 48 min |
| May 10, 12:17 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 37 min |
| May 10, 2:52 PM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 24 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.